# SDR YENA2025080700816

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 6,451 hours, 2,710 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2041, BOS-CLE. (AN EMERGENCY WAS DECLARED) CAUTION MESSAGE NOSE STEER FAIL; PER FIM 32-51-00-02 REPLACED OVER TRAVEL SENSOR MT159. RESET TEST OF LGICU 1A, 2A OK NO FAULTS, NLG STEERING TEST OK REF AMP 32-61-05 SEE LP 4305603-1 FOR HISTORY.
